# SDR F06010

- Difficulty date: February 4, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 11,263 hours, 10,544 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW NOTED THE FLAP FAILED IN TRANSITION BETWEEN 9 TO 0 DEGREES.  MAINTENANCE PERFORMED OPS CHECK OF THE FLAPS SYSTEM, OPS GOOD.
